MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 0°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 0°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE
Model Number WA53000A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the rigid optical laparoscope had broken parts.It is unknown when the issue occurred.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information has been added to the following fields: h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported fault descriptions are most likely due to the effect of a large mechanical force due to a shock, fall or collision with other equipment.The root cause could not be identified.As a result of checking the instructions for use and labeling of the products, there were no abnormalities that could lead to the phenomenon.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 10 MM, 0°, HD, QUICK LOCK, AUTOCLAVABLE
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20277498
Report Number9610773-2024-02289
Device Sequence Number15344491
Product Code EWY
UDI-Device Identifier04042761052757
UDI-Public04042761052757
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K950076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA53000A
Device Lot Number591410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown